# SDR 08FDEA01267

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Plate
- Part number: A55471556256
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON RUDDER LIGHTNING PLATE CORRODED AND DISBONDED.  REPAIR PERFORMED BY LAMINATING AND INSTALLING A NEW LIGHTNING PLATE IAW RAS/DAHAM/4024036/2007 ISS A, APPROVED BY EA 6-5540-114862.
